MathSciNet Relay Station
MathSciNet bibliographic data
MR2525776 (2010k:57002) 57M07 (20F65 20J05)
Calegari, Danny Stable commutator length is rational in free groups. J. Amer. Math. Soc. 22 (2009), no. 4, 941–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement